Existence and uniqueness of solution of the Cauchy problem for singular systems of integro-differential equations
Abstract
Sufficient conditions are established for the existence of a unique solution of the Cauchy problem for singular systems of integro-differential equations.Downloads
Published
25.12.1993
Issue
Section
Short communications
How to Cite
Shmarda, Z. “Existence and Uniqueness of Solution of the Cauchy Problem for Singular Systems of Integro-Differential Equations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 45, no. 12, Dec. 1993, pp. 1716–1720, https://umj.imath.kiev.ua/index.php/umj/article/view/5983.